Title: The repeated median intercept estimator: influence function and asymptotic normality
Authors: Hossjer, O ×
Rousseeuw, Peter
Ruts, I #
Issue Date: 1995
Publisher: Elsevier
Series Title: Journal of Multivariate Analysis vol:52 pages:45-72
ISSN: 0047-259X
Publication status: published
KU Leuven publication type: IT
Appears in Collections:Non-KU Leuven Association publications
× corresponding author
# (joint) last author

Files in This Item:

There are no files associated with this item.

Request a copy


All items in Lirias are protected by copyright, with all rights reserved.

© Web of science